| Model Number |
DR80102 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review was performed.The sample was not returned for evaluation.The investigation is inconclusive for the reported balloon leak.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model dr80102 pta balloon dilatation catheter allegedly leaked.This report was received from one source.One patient was involved with no reported patient injury.The male patient is (b)(6) years old.Weight of the patient was not provided.